# SDR DALA2019100985794

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 46,600 hours, 28,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AMDS W/C 2560-7371, DURING FORECAST 92-0525-8-0004 , TAILCONE SLIDE FAILED TO INFLATE DUE TO INFLATION LINE KINKED DURING PACKING OF SLIDE. SLIDE MFG P/N D29984-211 S/N 1131 MFG DATE FEB 1997. SLIDE REPLACED AND TAILCONE INSTALLED PER AMDS W/C 92-0525-8- 0004. INFO NOTED AND RECORDED. (LP# 1305219)
